Nizoral (Ketonazole) Shampoo

Nizoral (Ketonazole) Shampoo

Nizoral shampoo has an active ingredient of Ketonazole. It was originally marketed back in the 1980''s as an anti dandruff shampoo, and was very effective since it acted as an antifungal and was effective against the yeast which caused dandruff which is a bug called Pityrosporum ovale. So far so good.

However, ketonazole had previously been available in tablet form for treatment of fungal infections and a well known and well documented side effect of the tablet was testicular atrophy. Put bluntly your testes stop working properly and in extreme cases they actually get smaller and stop producing testosterone.

The reason that ketonazole produces testicular atrophy is the same reason that some people find it also helps with their hair loss. Ketonazole is anti-androgenic.

The manufacturers of the product, probably quite reasonably believed that the amount of ketonazole that can be absorbed through the scalp would not be small enough to cause any problems. However, this is not always the case and there are a number of cases of loss of libido reported from people using ketonazole shampoo.

Loss of libido is not a reported problem with ProFusion products I am pleased to report.

If you check some of the blogs and forums such as hairlosstalk.com and Hair Loss Forum, lack of libido is a regularly reported problem by people taking other hair loss treatments. In a lot of cases this is due to taking Propecia, but not always.

The problem with experiencing low testosterone caused by ketonazole is that you quickly recognise that something is very wrong, but common sense dictates that you wouldn''t dream of thinking that something as harmless as a shampoo could cause such a drastic effect. Think again!

People are all different and a proportion of the population will have the type of skin which absorbs more ketonazole than others. If you are not in that category then you will probably never have a problem and the ketonazole will only work on the surface of your scalp and top layers of your skin.

So How do you know you have low testosterone?
Oddly enough the symptoms go way beyond loss of libido. Often you still feel like having sex because that is ingrained in your psyche, you just don''t actually feel very much any more. You can usually still get an erection but it just isn''t as good as it usually is and it is more difficult to maintain.

The second thing you probably notice is lack of energy and a lack of interest in things around you that you normally would enjoy and find interesting. You get tired easily and generally feel low and despondent. According to Professor Richard Sharpe, of Queen’s Medical Research Institute in Edinburgh. "A man with low testosterone has no ''get up and go. Give him T and he wants to ''be up doing something"

Where did that Waistline come from?
Low testosterone causes you to gain weight around your waist and this can happen very rapidly even though you are probably eating less. The lack of energy compounds the problem. Suddenly even thin guys have a paunch! This can also be a disaster for your self esteem.

Mood Swings
Low testosterone can also cause people to suddenly lose their temper, be irritable, disengaged, they stop enjoying life although not necessarily depressed and this can result in a decrease in their performance at work as well.

What can also happen is a corresponding increase in the predominantly female hormone, prolactin, which can also cause an increase in male breast size and a reduction in male body hair.

If this is you and you are using ketonazole - then our advice is to stop using it!

Doctors can prescribe testosterone, but before you consider going down that route, the downside is that the testosterone supplement can actually cause your body to produce even less testosterone of its own. So you are much better to get rid of the cause of the problem rather than treat the symptoms.

Don''t take this as scaremongering, if ketonazole works for you without any side effects, then there is no reason to stop using it. But if you are experiencing symptoms described above, and you are using Ketonazole then use your common sense, stop using it for a week or two and see if you start getting back to normal.

If you have these symptoms and not using any form of medication, or have any other concerns, obviously go and see your doctor to discuss this.

www.haluksy.biz www.wiekannmanschnellabnehmen.eu www.celulit.com.pl